Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 673956, 10 pages
http://dx.doi.org/10.1155/2014/673956
Research Article

Delay-Dependent Robust Filtering for a Class of Fuzzy Stochastic Systems

1College of Electronic and Information Engineering, Suzhou University of Science and Technology, Suzhou 215009, China
2School of Mechanical and Electric Engineering, Soochow University, Suzhou 215006, China

Received 21 January 2014; Accepted 27 March 2014; Published 16 April 2014

Academic Editor: Shuping He

Copyright © 2014 Ze Li and Xinhao Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the filtering problem for a kind of Takagi-Sugeno (T-S) fuzzy stochastic system with time-varying delay and parameter uncertainties. Parameter uncertainties in the system are assumed to satisfy global Lipschitz conditions. And the attention of this paper is focused on the stochastically mean-square stability of the filtering error system, and the performance level of the output error with the disturbance input. The method designed for the delay-dependent filter is developed based on linear matrix inequalities. Finally, the effectiveness of the proposed method is substantiated with an illustrative example.